MathSciNet Relay Station
MathSciNet bibliographic data
MR2475399 53C23 (17B25 53C29 55R37)
Bangert, Victor; Katz, Mikhail G.; Shnider, Steven; Weinberger, Shmuel $E_7$, Wirtinger inequalities, Cayley 4-form, and homotopy. Duke Math. J. 146 (2009), no. 1, 35–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement